# SDR HEEA966643

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2100 · Air Conditioning System
- Part: Blower
- Part number: 222325009101
- Condition: Defective
- Location: Ram Air
- Part time: 2,765 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR BLOWER INTERMITTENT OPERATION.
